PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

A general fixed point theorem for hybrid pairs of mappings satisfying a new type of limit range property

Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper a new type of common limit range property is introduced, which generalizes the notion of strongly tangential property [9] and joint common limit range property [16]. A general fixed point theorem for two pairs of hybrid mappings involving altering distance and satisfying an implicit relation is proved, generalizing the results from [9], [16] and other papers. As application, we obtain new results for contractive mappings satisfying a contractive condition of integral type, for mappings satisfying ф - contractive conditions and satisfying (ψ, ф) - contractive conditions.
Rocznik
Tom
Strony
143--162
Opis fizyczny
Bibliogr. 43 poz.
Twórcy
autor
  • ”Vasile Alecsandri” University of Bacău 157 Calea Mărăşeşti Bacău, 600115, Romania, vpopa@ub.ro
  • ”Dunărea De Jos” University of Galaţi Faculty of Sciences and Environment Department of Mathematics and Computer Sciences 111 Domnească Street Galaţi, 800201, Romania, Alina.Patriciu@ugal.ro
Bibliografia
  • [1] Aamri A., El Moutawakil D., Some new common fixed point theorems under strict contractive conditions, Math. Anal. Appl., 270(2002), 181-188.
  • [2] Akkouchi М., Well posedness and common fixed points for two pairs of maps using weak contractivity, Demonstr. Math., 46(2)(2012), 373-382.
  • [3] Alber Ya.I., Guerre-Delabrierre S., Principle of weakly contractive maps in Hilbert spaces, New results in operator theory and its applications (Eds. I. Gohberg,Yu. I. Lyubich), Birkhauser Verlag Basel, Basel 98(1997), 7-22.
  • [4] Ali J., Imdad М., An implicit function implies several contraction conditions, Sarajevo J. Math., 4(17)(2008), 269-285.
  • [5] Beg I., Abbas М., Coincidence points and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory Appl. 2006 (2006), Article ID 74503, 7 pages.
  • [6] Beloul S., A common fixed point theorem for weakly compatible multi-valued mappings satisfying strongly tangential property, Math. Moravica, 18(2)(2014), 63-72.
  • [7] Berinde Y., Approximating fixed points of weak ϕ-contractions, Fixed Point Theory, 4(2)(2003), 131-142.
  • [8] Branciari A., A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 29(9)(2002), 531-536.
  • [9] Chauhan S., Imdad М., Karapinar E., Fisher B., An integral type fixed point theorem for multi-valued mappings employing strongly tangential property, J. Egypt. Math. Soc., 22(2)(2014), 258-264.
  • [10] Chauhan S., Khan M.A., Kadelburg Z., Imdad М., Unified common fixed point theorems for a hybrid pair of mappings via an implicit relation involving altering distance function, Abstr. Appl. Anal. Volume 2014, Special Issue (2013), Article ID 718040, 8 pages.
  • [11] Choudhury B.S., Konar Р., Rhoades B.E., Metiya N., Fixed point theorems for generalized weakly contractive mappings, Nonlinear Anal., 74(6)(2011), 2116-2126.
  • [12] Dorić D., Common fixed point for generalized (ψ,ϕ)-weak contractions, Appl. Math. Lett., 22(12)(2009), 1896-1900.
  • [13] Imdad М., Ahmad A., Kumar S., On nonlinear nonself hybrid contractions, Rad. Mat., 10(2)(2001), 233-244.
  • [14] Imdad М., Chauhan S., Employing common limit range property to prove unified metrical common fixed point theorems, Int. J. Anal. (2013), Article ID 763261, 10 pages.
  • [15] Imdad М., Chauhan S., Soliman A.H., Ahmed M.A., Hybrid fixed point theorems in symmetric spaces via common limit range property, Demonstr. Math., 47(4)(2014), 949-962.
  • [16] Imdad М., Chauhan S., Kumam Р., Fixed point theorems for two hybrid pairs of non-self mappings under joint common limit range property in metric spaces, J. Nonlinear Convex Anal., 16(2)(2015), 243-254.
  • [17] Jungck G., Rhoades B.E., Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math., 29(3)(1998), 227-238.
  • [18] Kadelburg Z., Chauhan S., Imdad М., A hybrid common fixed point theorem under certain recent properties, The Scientific World Journal (2011), Article ID 869436, 6 pages.
  • [19] Khan M.S., Swaleh М., Kumar R., Fixed point theorems by altering distances between points, Bull. Austral. Math. Soc., 30(1984), 1-9.
  • [20] Kumar S., Chung R., Kumar R., Fixed point theorems for compatible mappings satisfying a contractive condition of integral type, Soochow J. Math., 33(2)(2007), 181-185.
  • [21] Nadler S.B., Multi-valued contraction mappings, Pacific J. Math., 30(2) (1969), 475-488.
  • [22] Pathak H.K., Fixed point theorems for weak compatible multi-valued and single-valued mappings, Acta Math. Hung., 67(1-2)(1995), 69-78.
  • [23] Pathak H.K., Shahzad N., Gregus type fixed point results for tangential mappings satisfying contractive conditions of integral type, Bull. Belg. Math. Soc. - Simon Stevin, 16(2)(2009), 277-288.
  • [24] Popa V., Fixed point theorems for implicit contractive mappings, Stud. Cercet. Știinţ,, Ser. Mat., Univ. Bacău, 7(1997), 129-133.
  • [25] Popa V., Some fixed point theorem for compatible mappings satisfying an implicit relation, Demonstr. Math., 32(1)(1999), 157-163.
  • [26] Popa V., A general coincidence theorem for compatible multi-valued mappings satisfying an implicit relation, Demonstr. Math., 33(1)(2000), 159-164.
  • [27] Popa V., Coincidence and fixed point theorems for noncontinuous hybrid contractions, Nonlinear Anal. Forum, 7(2)(2002), 153-158.
  • [28] Popa V., A general coincidence and common fixed point theorem for two hybrid pairs of mappings, Demonstr. Math., 47(4)(2014), 971-978.
  • [29] Popa V., Mocanu М., A new viewpoint in the study of fixed points for mappings satisfying a contractive condition of integral type, Bul. Inst. Politeh. Iasi, Sect. I, Mat. Mec. Teor. Fiz., 53(57)(5)(2007), 269-286.
  • [30] Popa V., Mocanu М., Altering distance and common fixed points under implicit relations, Hacet. J. Math. Stat., 38(3)(2009), 329-337.
  • [31] Popescu O., Fixed points for (ψ,ϕ)-weak contractions, Appl. Math. Lett., 24(2011), 1-4.
  • [32] Rao K.R., Babu R.G., Raju Y.C.C., A common fixed point theorem for two pairs of occasionally weakly semi-compatible hybrid mappings under an implicit relation, Math. Sci., 1(3)(2007), 1-6.
  • [33] Raswan R.A., Saleh S.M., A common fixed point theorem for three (ψ,ϕ)--weakly contractive maps in G-metric spaces, Facta Univ., Ser. Math. Inf., 28(3)(2013), 323-334.
  • [34] Rhoades B.E., Some theorems on weakly contractive maps, Nonlinear Anal. Theory Methods Appl., 47(4)(2011), 2683-2693.
  • [35] Rhoades B.E., Two fixed-point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 63(2003), 4007-4013.
  • [36] Sastry K.P.R., Babu G.Y.R., Fixed point theorems in metric spaces by altering distances, Bull. Calcutta Math. Soc., 90(3)(1998), 175-182.
  • [37] Sastry K.P.R., Babu G.Y.R., Some fixed point theorems by altering distances between the points, Indian J. Pure Appl. Math., 30(6)(1999), 641-647.
  • [38] Shahzad N., Kamran T., Coincidence points and R-weakly commuting maps, Arch. Math. (Brno), 37(3)(2001), 179-183.
  • [39] Singh S.L., Ha K.S., Cho Y.J., Coincidence and fixed points of nonlinear hybrid contractions, Int. J. Math. Math. Sci., 12(2)(1989), 247-256.
  • [40] Singh S.L., Mishra S.N., Coincidence and fixed points for nonself hybrid contractions, J. Math. Anal. Appl., 256(2)(2001), 486-497.
  • [41] Sintunavarat W., Kumam Р., Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math., 2011 (2011), Article ID 637958, 4 pages.
  • [42] Sintunavarat W., Kumam Р., Gregus type fixed point theorem for tangential multivalued mappings of integral type in metric spaces, int. J. Math. Math. Sci. 2011(2011), Article ID 923458, 12 pages.
  • [43] Sintunavarat W., Kumam Р., Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type, J. Inequal. Appl., 3(2011), 1-12.
Uwagi
Opracowanie rekordu w ramach umowy 509/P-DUN/2018 ze środków MNiSW przeznaczonych na działalność upowszechniającą naukę (2018).
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-1bb6ed51-2ed5-40f7-a068-e26238e2316d
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.